# SDR SWAA2022071200031

- Difficulty date: April 27, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 66,349 hours, 39,132 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVER WING FWD EXIT LIGHT LENS SCREW LOCK BROKEN / [01] REPLACED RT OVER WING FWD EXIT LIGHT LENS AS PER AMM 33-51-01-960-802;[02] VERIFIED 1.
